Document Open Access Logo

Subdiscriminant of symmetric matrices are sums of squares

Author Marie-Françoise Roy



PDF
Thumbnail PDF

File

DagSemProc.05021.20.pdf
  • Filesize: 147 kB
  • 4 pages

Document Identifiers

Author Details

Marie-Françoise Roy

Cite AsGet BibTex

Marie-Françoise Roy. Subdiscriminant of symmetric matrices are sums of squares. In Mathematics, Algorithms, Proofs. Dagstuhl Seminar Proceedings, Volume 5021, pp. 1-4, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2006)
https://doi.org/10.4230/DagSemProc.05021.20

Abstract

We present a very elementary algebraic proof providing an explicit sum of squares. This result generalizes a result on discriminants of symmetric matrices due to Ilyushechkin and proved also by P. Lax.
Keywords
  • Real algebra
  • sums of squares
  • subdiscriminants

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads
Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail